Oct 13, 2008
Have been on Hiv meds Combivir/ sustiva for past 6 years. Combivir was switch by my doctor to Truvada.So now I,m taking Truvada/ sustiva over past 6 months I have not been able to fall asleep. Was told that Sustiva has that effect on some people . Is there another one only drug that can be substituted that will not give me the same effect as Sustiva
| Response from Dr. Henry
Many conditions can result in sleep problems besides HIV or Sustiva so it may be worthwhile to undergo an evaluation by a sleep specialist before deciding that the problem rests solely with the Sustiva. If it looks like Sustiva (efavirenz) is a major factor then a switch to nevirapine, a boosted protease inhibitor, or raltegravir might be considering depending on treatment history and clinical status. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Oral Ulcers After Having Sex During Period Sign Of HIV AIDS
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Trouble Urinating After Insertive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.